Eigenvalue estimates on homogeneous manifolds.

Peter Li

Commentarii mathematici Helvetici (1980)

  • Volume: 55, page 347-363
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Li, Peter. "Eigenvalue estimates on homogeneous manifolds.." Commentarii mathematici Helvetici 55 (1980): 347-363. <http://eudml.org/doc/139831>.

author = {Li, Peter},
journal = {Commentarii mathematici Helvetici},
keywords = {eigenvalue bound; compact Riemannian manifold; Laplacian},
pages = {347-363},
title = {Eigenvalue estimates on homogeneous manifolds.},
url = {http://eudml.org/doc/139831},
volume = {55},
year = {1980},

AU - Li, Peter
TI - Eigenvalue estimates on homogeneous manifolds.
JO - Commentarii mathematici Helvetici
PY - 1980
VL - 55
SP - 347
EP - 363
KW - eigenvalue bound; compact Riemannian manifold; Laplacian
UR - http://eudml.org/doc/139831
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.